# SDR DL72L010910

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- Aircraft time: 76,700 hours, 51,751 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B ATTACH ANGLE CRACKED NR 12 SPOILER ACT SUPPORT CASTING.  REPLACED ANGLE PER M/M 57-42-000-8.
